Translator Disclaimer
2006 Least energy solutions for critical growth equations with a lower order perturbation
Alberto Ferrero
Adv. Differential Equations 11(10): 1167-1200 (2006).

Abstract

We study existence and nonexistence of least energy solutions of a quasilinear critical growth equation with degenerate $m$-Laplace operator in a bounded domain in $\mathbb{R}^n$ with $n>m>1$. Existence and nonexistence of solutions of this problem depend on a lower order perturbation and on the space dimension $n$. Our proofs are obtained with critical point theory and the lack of compactness, due to critical growth condition, is overcome by constructing minimax levels in a suitable compactness range.

Citation

Download Citation

Alberto Ferrero. "Least energy solutions for critical growth equations with a lower order perturbation." Adv. Differential Equations 11 (10) 1167 - 1200, 2006.

Information

Published: 2006
First available in Project Euclid: 18 December 2012

zbMATH: 1146.35370
MathSciNet: MR2279742

Subjects:
Primary: 35J65
Secondary: 35J20, 35J70, 47J30, 58E05

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.11 • No. 10 • 2006
Back to Top